# SDR 9517923215

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 740119D
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,507 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RECEIVED NR 2 ENGINE IDG FAULT ACCOMPANIED WITH THE GENERATOR DROPPING OFF LINE.  CREW DISCONNECTED NR 2 IDG PER COCKPIT OPERATING MANUAL PROCEDURE.  DUE TO THE APU PREVIOUSLY ON MEL, RETURNED TO SEA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 IDG, OPERATIONAL CHECK OK.
